Patient :Hello mam.. I had sex with my bf for the first time but it did not went inside, not even 2 cms.. and after 35 hrs i took ipill.. after 2 days again we thaught doin sex but again it didnot went inside.. but the pre ejaculation fluid may had touched the vagina.. this time the next day i took ipill.. He says that there is no possibility of yours getting pregnant coz he didnot ejaculated.. n u have taken ipill.. but my periods is delayed for the last 2 days.. im confused.. plz help
Symptoms: I am eating pineapple n fruits enriched with vitamin c.. n also doin excersise n drinking green tea..to avoid pregnancy..
Thanks for the query.
I understand your concern.
As you have taken emergency contraceptive pills both the times within 48 hours, the possibility of pregnancy is less in your case.
Repeated intake of emergency contraceptive pills can lead to menstrual irregularities and
that could be one possibility for your delayed periods.
Usually, there should be at least 2 months gap between two emergency contraceptive pills, so better to maintain that much gap in future or go for some regular contraceptive measure.
You can wait for one more week, possibly by that time you may get withdrawal bleeding.
If not, consult your doctor and take tablets for withdrawal bleeding after ruling out the pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.